# SDR 95FDEA01871

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Hole
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FRAME AT BS 460, STR 7R.  REPAIRED DOUBLE HOLE IN FRAME AT BS 460, STR 7R PER FEDEX SRM 53-10-4, FIG 2.
